American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49N70) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Alberto Bressan, Chen Jie Liu, Wen Shen and Fang Yu. Variational analysis of Nash equilibria for a model of traffic flow. Quart. Appl. Math. 70 (2012) 495-515.
Abstract, references, and article information
View Article: PDF

[2] Jay Kovats. The minmax principle and $W^{2,p}$ regularity for solutions of the simplest Isaacs equations. Proc. Amer. Math. Soc. 140 (2012) 2803-2815.
Abstract, references, and article information   
View Article: PDF

[3] Jay Kovats. Value functions and the Dirichlet problem for Isaacs equation in a smooth domain. Trans. Amer. Math. Soc. 361 (2009) 4045-4076. MR 2500878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Yuval Peres, Oded Schramm, Scott Sheffield and David B. Wilson. Tug-of-war and the infinity Laplacian. J. Amer. Math. Soc. 22 (2009) 167-210. MR 2449057.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1